MAUDE Adverse Event Report: ARGON MEDICAL DEVICES OPTION ELITE RETRIEVABLE VENA CAVA FILTER

ARGON MEDICAL DEVICES OPTION ELITE RETRIEVABLE VENA CAVA FILTER
Model Number 352506070E
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 09/23/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
According to the customer's response, the sample was not available for return and evaluation.Additionally, no photographic or visual evidence of any kind was provided which would have allowed for the allegation to be reviewed.Without such evidence, the complaint cannot be confirmed.If additional information is provided in the future, a follow-up report will be submitted.However, multiple complaints were received regarding this issue, and capa (b)(4) was initiated to investigate the root cause of the radiopaque marker band detachment and correct it.
 
Event or Problem Description
During the procedure, under fluoroscopy, the doctor noticed that the radiopaque marker at the end of the introducer sheath was missing.The 2 markers on the dilator were visible, and the doctor was familiar with the option, that he noticed the 3rd marker on the end of the sheath was not there.The sheath was removed and another option filter was used.

Brand Name
OPTION ELITE RETRIEVABLE VENA CAVA FILTER
Common Device Name
OPTION ELITE
Manufacturer (Section D)
ARGON MEDICAL DEVICES
1445 flat creek rd
athens TX 75751
MDR Report Key12636994
Report Number0001625425-2021-01097
Device Sequence Number3750954
Product Code DTK
UDI-Device Identifier00886333217519
UDI-Public00886333217519
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K133243
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source health professional,user faci
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 10/14/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date07/29/2024
Device Model Number352506070E
Device Catalogue Number352506070E
Device Lot Number11378921
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/24/2021
Initial Report FDA Received Date10/14/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;